Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the consequences of consuming an overdose of Temazepam?

24 hours ago i took a overdose of Temanzepam, i took 27 of the 10mg tables with alcohol, yet today i felt a bit giddy for a few hours but now i feel fine, i thought that a dose of that amount should be fatal? so why do i feel fine?
also, i hardly ever drink alcohol and have never taken sleeping tablets before this date. also im not large, i weigh 114ibs
Mon, 7 Jul 2014
Report Abuse
General & Family Physician 's  Response
Hello.Although it's been 24 hours since ingestion,take 27 pills of Temazepam may cause respiratory depression with lethal effects.Go as soon as possible to an Emergency Service,please.I wish you good health.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Alcohol abuse


What are the consequences of consuming an overdose of Temazepam?

Hello.Although it s been 24 hours since ingestion,take 27 pills of Temazepam may cause respiratory depression with lethal effects.Go as soon as possible to an Emergency Service,please.I wish you good health.